Results overview: Found 139 records in 0.02 seconds.
Articles, 137 records found
Research literature, 2 records found
Articles 137 records found  1 - 10nextend  jump to record:
1.
The Bianchi VIII model is neither global analytic nor Darboux integrable / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
We consider the Bianchi VIII model. This model has been studied during these past years but very few are known up to now on its integrability. We show that the Bianchi VIII system has neither a global analytic first integral nor a Darboux first integral, which is not a function of its Hamiltonian.
2010 - 10.1063/1.3475537
Journal of Mathematical Physics, Vol. 51, Issue 9 (September 2010) , art. 092702  
2.
22 p, 801.7 KB Centers and isochronous centers for two classes of generalized seventh and ninth systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
We classify new classes of centers and of isochronous centers for polynomial differential systems in R2 of arbitrary odd degree d ¸ 7 that in complex notation z = x + iy can be written as z˙ = (¸+i)z+(zz) d−7−2j 2 (Az5+jz2+j+Bz4+jz3+j+Cz3+jz4+j+Dz7+2j), where j is either 0 or 1, ¸ 2 R and A,B,C 2 C. [...]
2010 - 10.1007/s10884-010-9175-0
Journal of Dynamics and Differential Equations, Vol. 22, Issue 4 (December 2010) , p. 657-675  
3.
25 p, 748.9 KB On the integrability of a tritrophic food chain model / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
In this paper we work with a vastly analyzed tritrophic food chain model. We provide a complete characterization of their Darboux polynomials and of their exponential factors. We also show the non-existence of polynomial first integrals, of rational first integrals, of local analytic first integrals in a neighborhood of the origin, of first integrals that can be described by formal series and of Darboux first integrals.
2010 - 10.1515/ans-2010-0206
Advanced Nonlinear Studies, Vol. 10, Issue 2 (May 2010) , p. 331-355  
4.
8 p, 652.2 KB Integrability of Hamiltonian systems with two degrees of freedom and homogenous potential of degree zero / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We provide necessary conditions in order that the Hamiltonian systems with Hamiltonian H = 1/2 (p2 1 + p2 2) + V (q1,q2), and one of the following potentials V1 = a0q1 + a1q2/a2q1 + a3q2, V2 = a0q2 1 + a1q1q2 + a2q2 2/a3q2 1 + a4q1q2 + a5q2 2, V3 = a0qn 2 + a1qn−1 2 q1 + . [...]
2018 - 10.4236/jamp.2018.611184
Journal of Applied Mathematics and Physics, Vol. 6, Num. 11 (November 2018) , p. 2192-2201
2 documents
5.
37 p, 678.9 KB Z2-symmetric planar polynomial Hamiltonian systems of degree 3 with nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá. Instituto de Matemática e Computação (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We provide the normal forms and the global phase portraits in the Poincaré disk of all Z2-symmetric planar polynomial Hamiltonian systems of degree 3 having a nilpotent center at the origin.
2019
Electronic journal of differential equations, Vol. 2019, Issue 82 (2019) , p. 1-29
2 documents
6.
9 p, 686.4 KB Chiellini Hamiltonian Liénard differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We characterize the centers of the Chiellini Hamiltonian Liénard second-order differential equations x′ = y, y′ = −f(x)y−g(x) where g(x) = f(x)(k−α(1 + α)Rf(x)dx) with α,k ∈ R. Moreover we study the phase portraits in the Poincaré disk of these systems when f(x) is linear.
2019
Electronic journal of differential equations, Vol. 2019, Issue 71 (2019) , p. 1-8
2 documents
7.
Nilpotent global centers of linear systems with cubic homogeneous nonlinearities / García Saldaña, Johanna Denise. (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas (Chile)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
In this paper, we characterize the global nilpotent centers of polynomial differential systems of the linear form plus cubic homogeneous terms.
2020 - 10.1142/S0218127420500108
International Journal of Bifurcation and Chaos, Vol. 30, Issue 1 (January 2020) , art. 2050010  
8.
Non-existence, existence, and uniqueness of limit cycles for a generalization of the Van der Pol-Duffing and the Rayleigh-Duffing oscillators / Cândido, Murilo R. (Universidade Estadual de Campinas. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We study the limit cycles of some cubic family of differential equations, containing the well-known Van der Pol-Duffing and Rayleigh-Duffing oscillators. In particular, we characterize for the class of differential systems here studied the non-existence, existence and uniqueness of limit cycles. [...]
2020 - 10.1016/j.physd.2020.132458
Physica D. Nonlinear phenomena, Vol. 407 (June 2020) , art. 132458  
9.
10 p, 627.1 KB New symmetric periodic solutions for the Maxwell-Bloch differential system / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We provide sufficient conditions for the existence of a pair of symmetric periodic solutions in the Maxwell-Bloch differential equations modeling laser systems. These periodic solutions come from a zero-Hopf bifurcation studied using recent results in averaging theory.
2019 - 10.1007/s11040-019-9313-9
Mathematical Physics, Analysis and Geometry, Vol. 22, Issue 2 (June 2019) , art. 16  
10.
Bounded polynomial vector fields in R2 and Rn / Barreira, Luis (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We characterize the bounded polynomial vector fields in R2. Additionally we provide a necessary condition but not sufficient which must be satisfied by bounded polynomial vector fields in Rn.
2020 - 10.1016/j.jde.2019.10.023
Journal of differential equations, Vol. 268, Issue 8 (April 2020) , p. 4416-4422  

Articles : 137 records found   1 - 10nextend  jump to record:
Research literature 2 records found  
1.
129 p, 1.1 MB Hamiltonian linear type centers and nilpotent centers of linear plus cubic polynomial vector fields / Evrim Colak, Ilker ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En este trabajo proporcionamos doce formas normales para todos los campos vectoriales polinomiales Hamiltonianos en el plano que tienen términos lineales más cúbicos homogéneos y que poseen en el origen un centro de tipo lineal o un centro nilpotente. [...]
In this work we provide twelve normal forms for all the Hamiltonian planar polynomial vector fields having linear plus cubic homogeneous terms which possess a linear type center or a nilpotent center at the origin, and find their global phase portraits on the Poincaré disk. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2014  
2.
162 p, 983.1 KB Generalizaciones de la teoría de integrabilidad de Darboux para campos de vectores polinomiales / Bolaños Rivera, Yudy Marcela ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En matemáticas, la integrabilidad de los campos de vectores polinomiales ha sido objeto de estudio desde hace más de cien años. En 1878, Darboux dio unas condiciones que permiten establecer la existencia de una integral prime- ra para estos campos. [...]
In mathematics, the integrability of polynomial vector fields has been studied for more than one hundred years. In 1878, Darboux provided conditions to establish the existence of first integrals for these fields. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2013  

See also: similar author names
2 Valls, Carme
138 Valls, Claudia
138 Valls, Claudia
3 Valls, Claudia,
3 Valls, Clàudia,
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.